Request file

Review/Citation:  BÉREŠ, Michal. A comparison of approaches for the construction of reduced basis for stochastic Galerkin matrix equations. Applications of Mathematics. 2020, 65(2), 191-225. ISSN 0862-7940. E-ISSN 1572-9109
Requested document:  UGN_0534428.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.